# SDR REXA2022071700505

- Difficulty date: June 17, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 32,786 hours, 22,511 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH690331015
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 19R FROM F.S.597 TO F.S.613 IS CORRODED.  REPAIRED IAW CRJ-900 SRM 53-00-03-201-001-A02
